Alert archive / Wisconsin / Flash Flood Warnings in 2025

Flash Flood Warning 11, NWS Milwaukee, WI

August 9, 2025Waukesha County, Wisconsin

NWS Milwaukee, WI issued this flash flood warning at Aug 9, 2025, 11:14 PM CDT for Waukesha County, Wisconsin. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2025, 11:14 PM CDT (04:14 UTC)
Expired
Aug 10, 2025, 3:00 AM CDT
In force
4 hr
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Flood severity
None

County Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 29 km from the middle of the area, began a volume at 04:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 2:13 AM CDTFLASH FLOOD3 E Waukesha, WIWaukesha Co Emergency Managers report at least 9 responses for stranded vehicles in flood waters, between 11:48 PM and 2:13 AM (current time). One water rescue underway.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 65 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 4.2 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2025-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 42 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2025-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
42 J/kg
Mixed-layer CIN
-349 J/kg
Mixed-layer LCL
1159 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

385 
WGUS53 KMKX 100414
FFWMKX
WIC133-100800-
/O.NEW.KMKX.FF.W.0011.250810T0414Z-250810T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Milwaukee/Sullivan WI
1114 PM CDT Sat Aug 9 2025

The National Weather Service in Milwaukee/Sullivan has issued a

* Flash Flood Warning for...
  Eastern Waukesha County in southeastern Wisconsin...

* Until 300 AM CDT.

* At 1114 PM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  1.5 and 3 inches of rain have fallen. Additional rainfall amounts 
  of 1 to 2 inches are possible in the warned area. Flash flooding 
  is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Waukesha, New Berlin, Brookfield, Menomonee Falls, Muskego, 
  Pewaukee, Sussex, Wind Lake, Lisbon, Vernon, Big Bend, Lannon and 
  Waterford North.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4284 8817 4284 8818 4284 8819 4284 8830
      4319 8827 4319 8814 4284 8814

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

GEHRING
1 follow-up statement
077 
WGUS73 KMKX 100530
FFSMKX

Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
1230 AM CDT Sun Aug 10 2025

WIC133-100800-
/O.CON.KMKX.FF.W.0011.000000T0000Z-250810T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Waukesha WI-
1230 AM CDT Sun Aug 10 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 3 AM CDT EARLY THIS 
MORNING FOR EASTERN WAUKESHA COUNTY...

At 1230 AM CDT, Doppler radar and local law enforcement reported 
thunderstorms producing heavy rain. Street and basement flooding in 
eastern Waukesha County. Some vehicles stranded in New Berlin. 
Between 2 and 5 inches of rain have fallen. Additional rainfall 
amounts of 0.5 to 1.5 inches are possible in the warned area. Flash 
flooding is already occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Law enforcement reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Waukesha, New Berlin, Brookfield, Menomonee Falls, Muskego, 
  Pewaukee, Sussex, Wind Lake, Lisbon, Vernon, Big Bend, Lannon and 
  Waterford North.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 4284 8817 4284 8818 4284 8819 4284 8830
      4319 8827 4319 8814 4284 8814

FLASH FLOOD...OBSERVED

$$

GEHRING

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Aug 9, 8:28 PM CDT, 2 hours 46 minutes earlier. Its key messages:

  • Flood Watch expanded to cover southeast Wisconsin tonight until 7 AM CDT Monday. Numerous thunderstorms and heavy rain are expected over se WI into portions of south central WI. Flash flooding is possible especially in urban areas including the Milwaukee metro area.
  • Additional periods of storms expected Sunday afternoon into Monday, posing additional heavy rainfall potential. A Flood Watch remains in effect through 7 AM Monday morning for all of S WI.
Area forecast discussion, Aug 9, 8:28 PM CDT, 2 hours 46 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
828 PM CDT Sat Aug 9 2025

.KEY MESSAGES...

- Flood Watch expanded to cover southeast Wisconsin tonight
  until 7 AM CDT Monday. Numerous thunderstorms and heavy rain
  are expected over se WI into portions of south central WI.
  Flash flooding is possible especially in urban areas including
  the Milwaukee metro area.

- Additional periods of storms expected Sunday afternoon into
  Monday, posing additional heavy rainfall potential. A Flood
  Watch remains in effect through 7 AM Monday morning for all of
  S WI.

&&

.UPDATE...
Issued 828 PM CDT Sat Aug 9 2025

925-850 mb moisture transport is increasing out of the southwest
early this evening and riding up and over the outflow boundary
over far srn WI. In addition, corfidi vector ridging is present
over se WI along the PWAT axis of 2 inches. Expect numerous
thunderstorms and heavy rain to continue over se WI including
MKE this evening. Flash flooding will likely occur in these
areas. This could continue into overnight, but also refocus
farther west into south central WI as the swly LLJ of 25 kts
broadens into that area. The Flood Watch for the potential for
flash flooding has been expanded to include all of southern WI
until 12Z Mon.

Gehring

&&

.SHORT TERM...
Issued 300 PM CDT Sat Aug 9 2025

Tonight through Sunday night:

Synopsis/Mesoanalysis: A weak surface boundary is working into
southern Wisconsin this afternoon, encouraging shower and storm
development from the Madison metro north into the Fox River Valley.
Lift from the surface boundary is being further supported by subtle
MCV extending from central Wisconsin into the Wisconsin River
Valley, with an additional MCV apparent over the Waterloo, IA
vicinity. Expect shower and storm activity to continue sagging south
and east with the surface boundary through the remainder of the
afternoon, with additional storm development anticipated this
evening as the Waterloo MCV tracks into southern Wisconsin. An
isolated strong to severe storm is possible in this activity, with
damaging winds being the primary concern. A brief lull may follow
the evening activity, with additional storm development anticipated
after midnight as the low level jet ramps up. Torrential downpours
will be possible in this evening's & overnight's storms, which could
lead to hydro impacts across the area, with the greatest potential
for impacts (particularly any flash flooding) in areas experiencing
multiple rounds of storms. Additional storm development is
anticipated Sunday afternoon into Monday morning, with development
corridors being highly dependent on MCV's & where the progressing
surface boundary settles following tonight's convection. Additional
torrential downpours and flooding potential will exist in these
storms, with potential once more being maximized in areas of
training. A Flood Watch remains in effect through 7 AM Monday to the
northwest of the Milwaukee metro, where training potential will be
greatest.

Rest Of This Afternoon & Tonight: Heat and humidity will continue,
with heat indices in the upper 90s over southeastern Wisconsin. A
few spots will briefly climb to the 100 degree mark over this part
of the area. A high swimming risk continues through the first part
of this evening at Ozaukee and Sheboygan County beaches, with a
moderate swimming risk further south. Exercise extreme caution if
heading lakeside through this evening.

Quigley

&&

.LONG TERM...
Issued 300 PM CDT Sat Aug 9 2025

Monday through Saturday:

Synopsis: The surface boundary at the center of the short term's
shower and storm chances will linger across southern Wisconsin
during the Monday-Tuesday timeframe, supporting additional periods
of showers and thunderstorms. Much like in the short term period,
weak wind shear should keep severe potential lower in any Monday-
Tuesday activity, though a still very humid air mass will support
additional torrential downpour potential (particularly on Monday).
Additional hydrologic impacts are thus possible in early week
thunderstorms, particularly in regions experiencing repeated rounds
of heavy rainfall. What's left of the surface boundary will push
east of the region Tuesday night, resulting in a brief period of
west-northwest winds & slightly less humid conditions through
Wednesday. The briefly lower humidity will be short-lived, as re-
establishing south-southeasterly winds will push dew points upward
Wednesday night through Saturday. Additional periods of showers and
storms return to the forecast during this time period as
temperatures gradually trend upward.

Monday through Tuesday: With a surface boundary still draped across
the area, additional periods of showers and embedded storms are
forecast. Chances for storms are overall higher Monday relative to
Tuesday (~40-60% Monday compared to ~15-30% Tuesday), with activity
expected to shutdown entirely by Tuesday night as the responsible
boundary pushes east of the region. Shear will remain weak through
the entirety of this time frame, making severe potential overall low
in any storm development. Still elevated humidity & precipitable
waters pooled along the surface boundary, however, will support the
continued possibility for heavy downpours. Could thus continue to
see more minor hydro impacts (urban/small stream flooding, small
rises on area rivers/creeks) through Tuesday afternoon. Have
maintained the 12Z Monday end time of the Flood Watch in this
forecast, but will continue to monitor trends in the coming
updates.

Quigley

&&

.AVIATION...
Issued 828 PM CDT Sat Aug 9 2025

Sct-bkn040-050 tnt-Sun with rounds of showers and thunderstorms.
Areas of MVFR Cigs and Vsbys tnt becoming more widespread over
south central WI on Sunday. Local low Cigs and Vsbys at times
near and after storms.

Gehring

&&

.MARINE...
Issued 300 PM CDT Sat Aug 9 2025

1002 mb low pressure will linger across Manitoba into this evening,
with 1024 mb high pressure remaining centered over the Mid-Atlantic
states. Placed between the two surface features, breezy southerly
winds will continue across the open waters through the first half of
tonight. Prevailing southerlies will gradually decrease after
midnight as the aforementioned surface high migrates east into the
Atlantic Ocean. Generally southerly winds will continue into the day
on Sunday as a weak surface front moves into western Wisconsin,
ultimately stopping short of the open waters. Periods of showers and
storms are forecast this evening through Sunday night. Widespread
severe weather is not expected, though a few storms could produce
brief gusty winds. Winds will trend south to southwesterly during
the day Monday as 1002 mb low pressure moves into the Hudson Bay.

Breezy southerly winds will continue in nearshore zones through the
rest of this afternoon, with widespread 22-25 knot gusts
anticipated. The gusts will be accompanied by elevated wave heights,
particularly from Port Washington and points north. Gusts and wave
heights will gradually taper from south to north through this
evening, with decreasing trends continuing after midnight. A Small
Craft Advisory thus remains in effect until 7 PM CDT from Port
Washington south to Winthrop Harbor, and until 10 PM CDT from Port
Washington to Sheboygan. Periods of showers and thunderstorms are
forecast this evening through early Monday morning. A few storms
could produce gusty winds, particularly this evening.

Quigley

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Beach Hazards Statement...WIZ052-WIZ060 until 10 PM Saturday.

     Flood Watch...WIZ046-WIZ047-WIZ051-WIZ052-WIZ056-WIZ057-WIZ058-
     WIZ059-WIZ060-WIZ062-WIZ063-WIZ064-WIZ065-WIZ066-WIZ067-
     WIZ068-WIZ069-WIZ070-WIZ071-WIZ072 until 7 AM Monday.

LM...Small Craft Advisory...LMZ643 until 10 PM Saturday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, X, and YouTube at:
www.facebook.com/NWSMilwaukee
www.x.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Aug 9, 7:52 PM CDT, 3 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
752 PM CDT Sat Aug 9 2025

WIZ046-047-051-052-056>060-062>072-110100-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
752 PM CDT Sat Aug 9 2025

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

A Flood Watch is in effect for the potential for flash flooding
across all of southern Wisconsin into Monday morning. Multiple
rounds of thunderstorms with heavy rain are forecast.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

A Flood Watch will remain in effect for the potential for flash
flooding across all of southern Wisconsin into Monday morning.
Multiple rounds of thunderstorms with heavy rain are forecast.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

LMZ643>646-110100-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
752 PM CDT Sat Aug 9 2025

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

Numerous thunderstorms with frequent lightning and heavy rain.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

Thunderstorm chances linger into next week.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-110100-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
752 PM CDT Sat Aug 9 2025

This Hazardous Weather Outlook is for the open waters of Lake Michigan.

.DAY ONE...Tonight

Numerous thunderstorms with frequent lightning and heavy rain over
the south half.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

Thunderstorm chances linger into next week.

www.weather.gov/mkx

In the hours before

Special weather statement, Aug 9, 6:32 PM CDT, 4 hours 42 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
632 PM CDT Sat Aug 9 2025

WIZ060-066-092345-
Milwaukee WI-Ozaukee WI-
632 PM CDT Sat Aug 9 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL OZAUKEE AND
NORTHWESTERN MILWAUKEE COUNTIES THROUGH 645 PM CDT...

At 631 PM CDT, Doppler radar was tracking a strong thunderstorm over
northern Milwaukee, moving northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Northern Milwaukee, Mequon, Whitefish Bay, Brown Deer, Fox Point,
Bayside, Glendale, and River Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4315 8789 4314 8790 4312 8790 4309 8795
      4312 8807 4318 8806 4324 8791 4321 8790
      4319 8790 4318 8788
TIME...MOT...LOC 2331Z 225DEG 31KT 4315 8796

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

BOXELL
Local storm report, Aug 9, 8:53 PM CDT, 2 hours 21 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
853 PM CDT Sat Aug 9 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     Flash Flood      1 NE West Allis         43.02N 88.01W
08/09/2025                   Milwaukee          WI   NWS Employee

            Water reported up to the bottom of car
            doors.

&&

ARB
Special weather statement, Aug 9, 10:23 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1023 PM CDT Sat Aug 9 2025

WIZ063-064-069-100415-
Rock WI-Jefferson WI-Dane WI-
1023 PM CDT Sat Aug 9 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL ROCK...
SOUTHEASTERN DANE AND SOUTHERN JEFFERSON COUNTIES THROUGH 1115 PM
CDT...

At 1022 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lake Koshkonong, or near Edgerton, moving northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Whitewater, Fort Atkinson, Jefferson, Edgerton, Lake Koshkonong,
Ixonia, Rome, Albion, Hebron, Sullivan, Busseyville, Helenville, Nws
Milwaukee/sullivan, and Lake Lac La Belle.

This includes the following highways...
 Interstate 39/90 between mile markers 158 and 165.
 Interstate 94 between mile markers 271 and 278.
 Wisconsin Highway 26 between mile markers 12 and 28, and near mile
marker 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4279 8902 4289 8911 4316 8854 4290 8854
TIME...MOT...LOC 0322Z 242DEG 32KT 4286 8897

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

GEHRING
Local storm report, Aug 9, 10:26 PM CDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
1026 PM CDT Sat Aug 9 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     Rain             3 SE Waukesha           42.99N 88.20W
08/09/2025  M3.35 Inch       Waukesha           WI   Trained Spotter

            Trained spotter reports 3.35 inches of rain
            from 5:15 PM thru time of report (10:10 PM).

&&

BHS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 8:04 PM CDTFlash Flood WarningMKXMilwaukee, Waukesha6 hr
Aug 9, 10:23 PM CDTSpecial Weather StatementMKXJefferson52 min
Aug 9, 11:29 PM CDTAreal Flood AdvisoryMKXWaukesha3 hr
Aug 10, 12:02 AM CDTAreal Flood AdvisoryMKXDodge, Milwaukee, Ozaukee, Washington, Waukesha3 hr
Aug 10, 1:07 AM CDTFlash Flood Warning Considerable damage threatMKXMilwaukee, Waukesha4 hr
Aug 10, 1:17 AM CDTRiver Flood WarningMKXWaukesha7 days
Aug 10, 1:18 AM CDTRiver Flood WarningMKXMilwaukee21 days
Aug 10, 1:38 AM CDTFlash Flood WarningMKXOzaukee, Washington4 hr
Aug 10, 2:03 AM CDTRiver Flood WarningMKXMilwaukee21 days
Aug 10, 2:05 AM CDTRiver Flood WarningMKXMilwaukee21 days
Aug 10, 2:38 AM CDTRiver Flood WarningMKXWaukesha4 hr
Aug 10, 2:44 AM CDTRiver Flood WarningMKXMilwaukee3 hr
Aug 10, 3:32 AM CDTAreal Flood AdvisoryMKXDodge, Ozaukee, Washington3 hr
Aug 10, 5:02 AM CDTAreal Flood WarningMKXMilwaukee, Waukesha14 hr
Aug 10, 5:16 AM CDTFlash Flood WarningMKXOzaukee, Washington3 hr
Aug 10, 5:27 AM CDTRiver Flood WarningMKXMilwaukee47 hr
Aug 10, 6:52 AM CDTAreal Flood AdvisoryMKXDane3 hr
Aug 10, 7:59 AM CDTFlash Flood Warning Considerable damage threatMKXMilwaukee, Ozaukee, Washington, Waukesha3 hr
Aug 10, 8:55 AM CDTFlash Flood WarningMKXDodge, Washington, Waukesha3 hr
Aug 10, 9:20 AM CDTAreal Flood WarningMKXOzaukee, Washington10 hr
Aug 10, 11:03 AM CDTAreal Flood WarningMKXMilwaukee, Ozaukee, Washington, Waukesha8 hr
Aug 10, 11:42 AM CDTRiver Flood WarningMKXOzaukee4 days
Aug 10, 11:42 AM CDTRiver Flood WarningMKXOzaukee4 days
Aug 10, 11:49 AM CDTAreal Flood WarningMKXDodge, Washington, Waukesha7 hr
Aug 10, 2:53 PM CDTMarine Dense Fog AdvisoryMKX6 hr
Aug 10, 5:36 PM CDTAreal Flood WarningMKXDodge, Jefferson, Milwaukee, Ozaukee, Racine, Washington and 1 more16 hr

Nearby

Flash Flood Warnings in Wisconsin, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.